MathSciNet Relay Station
MathSciNet bibliographic data
MR866340 60B99 (58D05 58F11 58G32 60G99 60H10)
Baxendale, Peter; Harris, Theodore E. Isotropic stochastic flows. Ann. Probab. 14 (1986), no. 4, 1155–1179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement